On completely generalized random variational inclusions with random fuzzy mapping

Syed Shakaib Irfan, Zeid Ibrahim Al-Muhiameed

Abstract


In this paper, we consider the completely generalized random variational inclusions for random fuzzy mappings and define an Ishikawa type algorithm. We prove existence of solutions of our inclusions involving random relaxed Lipschitz and random relaxed monotone mappings and study the convergence of the iterative sequences generated by the proposed algorithm. The result presented in this paper improve and generalize some known corresponding results in the literature.

Full Text: PDF

How to Cite this Article:

Syed Shakaib Irfan, Zeid Ibrahim Al-Muhiameed, On completely generalized random variational inclusions with random fuzzy mapping, Advances in Fixed Point Theory, Vol 5, No 2 (2015), 192-207

Copyright © 2015 Syed Shakaib Irfan, Zeid Ibrahim Al-Muhiameed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.